RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Vychislitel'noi Matematiki // Archive

Sib. Zh. Vychisl. Mat., 2004 Volume 7, Number 4, Pages 345–361 (Mi sjvm170)

Solution of boundary value problems for linear systems of stochastic differential equations

S. M. Prigarin, N. V. Fedchenko

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Abstract: The paper deals with methods to solve boundary value problems for linear systems of stochastic differential equations. We investigate numerical algorithms, the problem of existence and uniqueness of solutions, and other more specific problems (including steady-state boundary value problems, reduction of a boundary value problem to a Cauchy problem, extended boundary value problems, active and passive boundary conditions, etc.).

Key words: stochastic differential equations, boundary value problems, numerical algorithms, linear systems, existence and uniqueness of solutions, active and passive boundary conditions.

UDC: 519.6

Received: 31.10.2003
Revised: 15.01.2004



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025